# SDR HALA2018013000020

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 110 hours, 24 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Air Sys 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR SYS 2 FAULT DURING DESCENT.  PERFORMED TSM 75-26-00-810-818A, OPERATED THE RT ENGINE AT 80% N1 IAW AMM 71-00-00-720-816-A. NO FAULTS DURING ENGINE RUN. EIU2 AND FADEC2 SHOW NO FAULTS ON LAST LEG REPORT. COULD NOT DUPLICATE ISSUE,  ACFT OK FOR SERVICE.
